MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 14FX20CM DUO-FLOW 400XL

MEDICAL COMPONENTS, INC. 14FX20CM DUO-FLOW 400XL
Model Number DFXL148MTE
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The entire catheter comes out of the patient, leaving the blue wing, that comes with the device from the factory, attached to the skin by the stitches.Catheter came out by itself.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation and no photographs were provided.The device contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.A process review indicated that when attaching the suture wing to the hub, the operator must push firmly until the suture wing has entered the slot and is secured after the suture wing is assembled onto the hub, it is rotated several times to ensure free movement and proper positioning on the hub.A review of the engineering verification testing noted that all samples tested exceeded the suture wing iso pull force requirements.Without an evaluation of the device involved in the incident we are unable to determine the cause or factors that may have contributed to this event; however, it appears that enough force was applied to the catheter to dislodge it from the suture wing.

Brand Name
14FX20CM DUO-FLOW 400XL
Common Device Name
DUO-FLOW 400XL
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key13660075
Report Number2518902-2022-00020
Device Sequence Number12023496
Product Code MPB
UDI-Device Identifier00884908009200
UDI-Public884908009200
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDFXL148MTE
Device Catalogue NumberDFXL148MTE
Device Lot NumberMPZM910 S2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight95 KG